Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Singular parabolic partial differential equations with time dependent coefficients


Author: Doris S. Stockton
Journal: Trans. Amer. Math. Soc. 105 (1962), 475-495
MSC: Primary 35.62; Secondary 60.00
MathSciNet review: 0140846
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.62, 60.00

Retrieve articles in all journals with MSC: 35.62, 60.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0140846-1
PII: S 0002-9947(1962)0140846-1
Article copyright: © Copyright 1962 American Mathematical Society